# SDR USAA20110415SB054

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - DURING FLIGHT, FLIGHT ATTENDANT REPORTED A SMELL OF A VERY HOT LIGHT BALLAST.  SMELL EVENTUALLY STOPPED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SEAT ROW 4DEF SIDEWALL BALLAST INOPERATIVE.  REMOVED AND REPLACED SEAT ROW 4DEF SIDEWALL BALLAST PER AMM 33-212-32.  OPERATIONAL CHECK GOOD.
